# SDR UALA2013021800985

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 55,157 hours, 15,443 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Constricted
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER PRESSURE WITH APU & RT ENGINES RUNNING.   FOUND PNEUMATIC FLEX LINE CONSTRICTED.  NO AIR PRESSURE GOING TO WATER TANK.  REMOVED PNEUMATIC FLEX LINE.   INSTALLED NEW FLEX LINE AND CLAMPS.
